DocServer

Items where Subject is "46-xx Functional analysis > 46Gxx Measures, integration, derivative, holomorphy (all involving infinite-dimensional spaces)"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B
Number of items at this level: 10.

B

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Borwein, Jonathan M. and Fabian, Marian and Kortezov, Ivaylo and Loewen, Philip D. (2001) The Range of the Gradient of a Continuously Differentiable Bump. J. Nonlinear and Convex Analysis, 2 . pp. 1-19.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1993) Locally Lipschitz Functions and Bornological Derivatives. Working Paper. CECM .

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Vanderwerff, Jon D. (2000) On the continuity of biconjugate convex functions. Proceedings of the American Mathematical Society, 30 (6). pp. 1797-1803. ISSN 0002-9939

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2003) Differentiability of cone-monotone functions in Banach spaces. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (2001) Convex Functions of Legendre Type in General Banach Spaces. Journal of Convex Analysis, 8 (2). pp. 569-581. ISSN 0944-6532

Borwein, Jonathan M. and Yao, Liangjin (2014) Legendre-type integrands and convex integral functions. Journal of Convex Analysis, 21 (1). pp. 264-288. ISSN 0944-6532

This list was generated on Tue Dec 12 11:28:11 2017 AEDT.